# SDR SWIA201440079

- Difficulty date: November 10, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FUSELAGE SIDE HINGE HALF 6TH AND 8TH LUG FROM FORWARD SIDE HAVE GOUGES.  BLENDED GOUGE ON PAX DOOR HINGE LUGS NR 6 AND NR 8 IAW REO.
